# SDR CALA2014031290597

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 97,063 hours, 11,694 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 51HJK EMERGENCY EXIT LIGHT STRIP INOPERATIVE.  SECURED CONNECTOR IAW MM 33-51-12-201-C03, OPERATIONS CHECKED OK.
